# SDR R61A201603210204

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 5,479 hours, 3,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP ON THE LT SIDE OF FIRST CLASS SECTION WAS DISPLACED.  MAINTENANCE REPOSITIONED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
